Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 331, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 8, 2025, 8:55 PM CDT for Caddo Parish, Louisiana; Harrison County, Marion County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2025, 8:55 PM CDT (01:55 UTC)
- Expired
- Jun 8, 2025, 9:28 PM CDT
- In force
- 33 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caddo Parish, LA, Harrison County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 51 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 8:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 8, 5:06 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2279 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
643
WUUS54 KSHV 090155
SVRSHV
LAC017-TXC203-315-090300-
/O.NEW.KSHV.SV.W.0331.250609T0155Z-250609T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
855 PM CDT Sun Jun 8 2025
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
West central Caddo Parish in northwestern Louisiana...
Central Marion County in northeastern Texas...
Harrison County in northeastern Texas...
* Until 1000 PM CDT.
* At 855 PM CDT, a severe thunderstorm was located near Harleton, or
17 miles northwest of Marshall, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Shreveport, Marshall, Greenwood, Waskom, Jefferson, Oil City,
Mooringsport, Karnack, Woodlawn, Berea, Harleton, Scottsville,
Uncertain, Lassater, Nesbitt, Caddo Lake, Leigh, Jonesville, and
Bethany.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3286 9461 3275 9392 3251 9392 3239 9407
3237 9415 3267 9470 3271 9470
TIME...MOT...LOC 0155Z 296DEG 30KT 3272 9456
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
161 follow-up statement
378
WWUS54 KSHV 090228
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
928 PM CDT Sun Jun 8 2025
LAC017-TXC203-315-090237-
/O.CAN.KSHV.SV.W.0331.000000T0000Z-250609T0300Z/
Caddo LA-Marion TX-Harrison TX-
928 PM CDT Sun Jun 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CADDO PARISH...
CENTRAL MARION AND HARRISON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Louisiana...and northeastern Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.
&&
LAT...LON 3286 9461 3275 9392 3251 9392 3239 9407
3237 9415 3267 9470 3271 9470
TIME...MOT...LOC 0224Z 296DEG 30KT 3260 9427
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:20 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 8, 6:20 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 620 PM CDT Sun Jun 8 2025 ...New AVIATION, SPOTTER INFORMATION STATEMENT... .SHORT TERM... (This evening through Monday Night) Issued at 113 PM CDT Sun Jun 8 2025 Pesky convection along a residual outflow boundary that moved south of our SW AR counties earlier this morning continues to move southward across N LA this afternoon with plentiful moisture in advance of this feature not to mention just enough instability to sustain this convection. While no widespread severe storms are expected with this convection this afternoon/evening, an isolated severe storm cannot be ruled out. A much more significant storm complex is expected to develop and mature just upstream of the Middle Red River Valley much later this evening and is poised to begin impacting our northwest portions of the Red River Valley near or shortly before midnight. A majority of the CAMS, HRRR and deterministic progs are all pointing at storm clusters near or upstream of the I-35 Corridor of N TX/S OK maturing into an MCS with the potential for widespread damaging wind gusts near or in excess of 75 mph across SPC's Enhanced Risk area which constitutes much of NE TX, SE OK, SW AR and extreme NW LA. Timing of the leading edge of these storms appear to be near or shortly after midnight moving into the I-30 Corridor with the storms rapidly accelerating towards the I-20/I-49 corridors of SW AR and NW LA near or shortly after 3am with the leading edge of the strongest convective winds exiting our far eastern parishes across NE LA near shortly after 5-6 am Monday Morning. While damaging wind gusts are far and away the most significant and heightened threat with this storm complex overnight, quick developing, short duration but intense tornadoes can develop along the leading edge of such a complex and this will need to be monitored for as well as we go through the night. A bulk, if not all of this severe weather should be south and east of our southern and eastern most areas near or shortly after sunrise Monday Morning but held onto small chance pops throughout the day given that we still are under the influence of some weak forcing aloft. Any additional storms that develop in the wake of this complex on Monday should remain below severe limits but the remnant boundary in association with the complex poised to impact our region tonight will likely hang up stationary across our far southern zones and thus, will become a favored area for additional nocturnal storms Monday Night. Some low-level overrunning to enhance this precipitation potential could be present as well so increased pops to likely category across our far southern zones Monday Night. 13 && .LONG TERM... (Tuesday through next Saturday) Issued at 113 PM CDT Sun Jun 8 2025 The above mentioned boundary will try to return across our region late Tuesday into Wednesday with additional disturbances poised to ride along this feature in WNW to ESE flow aloft Tue into Tue Night. Thus, rain chances will remain high across our southern half as we approach the middle of the work week. Upper flow flattens out a little by Wednesday as an upper level trough matures across the Upper Red River Valley which will transition our flow from northwest aloft so southwest aloft. Unfortunately, Rain chances will remain high across much of our region Wednesday through at least the end of the upcoming work week as the trough is slow to exit our region. This weakness in the upper level pattern even shows signs of continuing into next weekend so if you like wet weather, this is your week. Obviously with continued days of rainfall we will need to turn our attention to area lakes and river as we will most certainly see additional rises on our area waterways through this upcoming forecast period as well. 13 && .AVIATION... (00Z TAFS) Issued at 609 PM CDT Sun Jun 8 2025 For the 09/00Z TAF update, a mixture of VCTS and MVFR vis/cigs are expected through most of the period until at least 09/21Z after the clouds from another more substantial round of -TSRA passes through the airspace. Slow improvement to VFR vis/cigs will occur with northerly winds by the end of the period. /16/ && .SPOTTER INFORMATION STATEMENT... Issued at 609 PM CDT Sun Jun 8 2025 Spotters have been activated across East Texas for Severe Thunderstorm Watch 397 in effect until 9 PM CDT. Further activation will be likely later tonight with subsequent weather watch issuance. /16/ && .PRELIMINARY POINT TEMPS/POPS... SHV 71 87 72 91 / 80 40 40 40 MLU 72 86 70 88 / 80 40 40 40 DEQ 68 85 63 89 / 80 30 0 0 TXK 71 85 68 90 / 80 30 10 10 ELD 68 85 65 88 / 80 40 20 20 TYR 71 85 70 89 / 80 30 50 40 GGG 70 86 69 89 / 80 30 40 40 LFK 72 88 72 88 / 80 40 60 70 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...13 LONG TERM....13 AVIATION...16
In the hours before
Special weather statement, Jun 8, 6:56 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
656 PM CDT Sun Jun 8 2025
TXZ096-108>110-090100-
Camp TX-Red River TX-Franklin TX-Titus TX-
656 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT FRANKLIN...TITUS...CAMP AND
SOUTHWESTERN RED RIVER COUNTIES THROUGH 800 PM CDT...
At 656 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mount Vernon, or 8 miles south of Hagansport, moving southeast at 15
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mount Pleasant, Pittsburg, Winnsboro, Leesburg, Hagansport, Mount
Vernon, Cookville, Scroggins, Newsome, Purley, Winfield, Talco,
Miller's Cove, Rocky Mound, Hopewell, Monticello, Roeder, Harvard,
and Cypress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Texas.
&&
LAT...LON 3337 9531 3347 9530 3323 9481 3308 9482
3290 9502 3290 9515 3300 9515 3296 9517
3296 9529 3298 9531
TIME...MOT...LOC 2356Z 300DEG 12KT 3323 9520
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 8, 7:04 PM CDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
704 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM Hail 4 SW Center 31.75N 94.22W
06/08/2025 E1.75 Inch Shelby TX Public
Social media report of golf ball size hail
near HWY 7.
&&
CKLocal storm report, Jun 8, 7:16 PM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
716 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM Tstm Wnd Dmg 4 E Longview 32.51N 94.69W
06/08/2025 Harrison TX 911 Call Center
911 Call Center received reports of several
trees and powerlines down in the vicinity of
Longview Heights.
&&
CKSpecial weather statement, Jun 8, 7:38 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
738 PM CDT Sun Jun 8 2025
TXZ111-112-125-126-137-138-090115-
Upshur TX-Gregg TX-Harrison TX-Cass TX-Marion TX-Morris TX-
738 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MARION...SOUTHWESTERN
CASS...NORTHWESTERN HARRISON...NORTHEASTERN UPSHUR...SOUTHEASTERN
MORRIS AND NORTHEASTERN GREGG COUNTIES THROUGH 815 PM CDT...
At 738 PM CDT, Doppler radar was tracking a strong thunderstorm near
Diana, or 12 miles east of Gilmer, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ore City, Diana, Cedar Springs, Avinger, and Lassater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Texas.
&&
LAT...LON 3261 9475 3278 9486 3300 9455 3277 9438
TIME...MOT...LOC 0038Z 237DEG 14KT 3275 9474
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 8, 8:08 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
808 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Tstm Wnd Dmg 5 NW Bronson 31.41N 94.06W
06/08/2025 San Augustine TX 911 Call Center
911 call center has recieved reports of
numerous trees down across the County. Many
county roads and main roads have trees down.
Road crews are currently attempting to
remove trees on road near the intersection
of HWY 103 and US 96.
&&
CKSpecial weather statement, Jun 8, 8:50 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
850 PM CDT Sun Jun 8 2025
LAZ001-TXZ110>112-125-126-137-138-151-090245-
Caddo LA-Upshur TX-Gregg TX-Panola TX-Harrison TX-Cass TX-Camp TX-
Marion TX-Morris TX-
850 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CADDO PARISH...
MARION...SOUTHWESTERN CASS...HARRISON...NORTH CENTRAL PANOLA...
NORTHERN UPSHUR...SOUTHERN MORRIS...SOUTHEASTERN CAMP AND NORTH
CENTRAL GREGG COUNTIES THROUGH 945 PM CDT...
At 850 PM CDT, Doppler radar was tracking a strong thunderstorm near
Harleton, or 20 miles northwest of Marshall, moving southeast at 35
mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Shreveport, Marshall, Gilmer, Vivian, Hallsville, Greenwood, Waskom,
Jefferson, Lone Star, Ore City, Oil City, Mooringsport, Deberry,
Elysian Fields, Lodi, Smithland, Berea, Harleton, Diana, and Karnack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Louisiana...and northeastern Texas.
&&
LAT...LON 3302 9489 3301 9486 3298 9482 3301 9482
3284 9390 3251 9391 3229 9417 3276 9507
TIME...MOT...LOC 0150Z 296DEG 30KT 3277 9456
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
16The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:51 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River, Sabine | 69 min |
| Jun 9, 1:05 AM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 70 min |
| Jun 9, 1:55 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Grant, Natchitoches and 3 more | 80 min |
| Jun 9, 2:10 AM CDT | Special Weather Statement | SHV | Bienville, Claiborne, Jackson, Lincoln, Webster, Winn | 95 min |
| Jun 9, 3:06 AM CDT | Special Weather Statement | SHV | Grant, Jackson, Natchitoches, Winn | 54 min |
| Jun 9, 3:46 AM CDT | Special Weather Statement | SHV | Ouachita, Union | 44 min |
| Jun 9, 3:51 AM CDT | Special Weather Statement | SHV | Caldwell, Grant, LaSalle, Winn | 54 min |
| Jun 8, 7:38 PM CDT | Special Weather Statement | SHV | Marion | 37 min |
| Jun 8, 8:50 PM CDT | Special Weather Statement | SHV | Harrison, Marion, Upshur | 55 min |
| Jun 8, 9:45 PM CDT | Special Weather Statement | SHV | Camp, Franklin, Morris, Titus | 30 min |
| Jun 8, 10:14 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Red River, Titus | 61 min |
| Jun 8, 10:59 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Franklin, Gregg, Harrison, Marion and 6 more | 76 min |
| Jun 8, 11:09 PM CDT | Flash Flood Warning | SHV | Camp, Franklin, Titus | 4 hr |
| Jun 8, 11:11 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Franklin, Morris, Red River, Titus | 79 min |
| Jun 9, 12:06 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Cherokee, Gregg, Harrison, Marion and 9 more | 69 min |
| Jun 9, 12:21 AM CDT | Special Weather Statement | SHV | Bowie, Cass, Morris | 54 min |
| Jun 9, 1:13 AM CDT | Special Weather Statement | SHV | Angelina, Cherokee, Nacogdoches, Sabine, San Augustine | 92 min |
| Jun 9, 2:23 AM CDT | Special Weather Statement | SHV | Angelina, Sabine, San Augustine | 82 min |
| Jun 9, 7:57 AM CDT | River Flood Warning | SHV | Smith, Wood | 19 days |
| Jun 9, 7:58 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 31 hr |
| Jun 9, 8:56 AM CDT | River Flood Warning | SHV | Bowie, Red River | 5 days |
| Jun 9, 9:56 AM CDT | River Flood Warning | SHV | Bowie, Franklin, Morris, Red River, Titus | 7 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Severe Thunderstorm Warnings in Louisiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.